Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why do I have a light coloured discharge even after pregnancy test shows negative results ?

\ hello i have a question, i had abortion dec 29 i bleed until sumtime in feb. then i been haven periods its seem twice amonth MARCH I GOT IT ONE DAY WHICH WAS THE 16TH .in apirl my period came on the 17th. last month i got my period on the 21th and then again on the 30th the one on the 3OTH WAS BROWN/BLACK DISCHARGE NOT ENOUGH FOR A PAD OR A TAMPOND I TOOK A PT TEST AFTER AND IT WAS NEGATIVE. THIS MONTH ON THE 7TH I GOT LIGHT PINK DISCHARGE FOR TWO DAYS CAN U PLEASE HELP...
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response
hello miracle,
welcome to hcm
generally it is common and normal to have intermittent bleeding or brown discharge for weeks to months after the Abortion .but its above 5 months it associated with
foul smell and pain?
you need a detail medical evaluation by your gynecologist.
take care
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor